# SDR DXTA200702149

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N705QS
- Make and model: Gulstm 200
- Aircraft serial: 061
- Aircraft time: 4,027 hours, 2,365 cycles
- Engine: Pwc PW306A
- System (JASC): 3100 · Indicating/Recording System
- Part: Monitor
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT, EVALUATING INOP VIDEO MONITOR SCREEN. SCREEN WAS MOVED TO VIP STATION TO DETERMINE IF MONITOR CONNECTOR WAS CONNECTED OR MONITOR ITSELF WAS INOPERATIVE.  IMMEDIATELY AFTER MONITOR WAS PLUGGED IN AT VIP SEAT SMOKE WAS NOTED AT THE CONNECTION.  COMPLIED WITH REPLACEMENT OF MONITORS AND CONNECTOR CABLES WHICH WERE ON HAND.  REPLACED MISSING MONITOR IN AIRCRAFT. OPS CHECKED THE OTHER FOUR MONITORS BY PLUGGING THEM INTO A WORKING POSITION AND VERIFYING VIDEO. CONNECTORS ON THE MONITORS AND MATING CONNECTORS ALL CHECKED NORMAL.
